PL EN


Preferences help
enabled [disable] Abstract
Number of results
2018 | 133 | 5 | 1133-1137
Article title

Exact Solutions and Conservation Laws of the Bogoyavlenskii Equation

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, the Lie symmetry analysis method is performed for a Bogoyavlenskii equation. The symmetries and exact invariant solutions for the equation are retrieved for the first time. The conservation laws of the Bogoyavlenskii equation are constructed using the conservation laws theorem introduced by Ibragimov.
Keywords
EN
Publisher

Year
Volume
133
Issue
5
Pages
1133-1137
Physical description
Dates
published
2018-05
received
2016-10-26
(unknown)
2018-01-04
Contributors
author
  • Department of Applied Mathematics, Firat University Turkey, 23119 Elazig, Turkey
author
  • Department of Mathematics, Basic Science Faculty, University of Bonab, Bonab 55517, Iran
author
  • Department of Applied Mathematics, Firat University Turkey, 23119 Elazig, Turkey
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv133n5p4
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.